Previous |  Up |  Next


$k$-space; $k$-network; closed map; compact-covering map
We prove some closed mapping theorems on $k$-spaces with point-countable $k$-networks. One of them generalizes La\v snev's theorem. We also construct an example of a Hausdorff space $Ur$ with a countable base that admits a closed map onto metric space which is not compact-covering. Another our result says that a $k$-space $X$ with a point-countable $k$-network admitting a closed surjection which is not compact-covering contains a closed copy of $Ur$.
[A] Arkhagel'skii A.: Factor mappings of metric spaces (in Russian). Dokl. Akad. Nauk SSSR 155 (1964), 247-250. MR 0163284
[GMT] Gruenhage G., Michael E., Tanaka Y.: Spaces determined by point-countable covers. Pacif. J. Math. 113 (1984), 303-332. MR 0749538 | Zbl 0561.54016
[H] Hoshina T.: On the quotient $s$-images of metric spaces. Sci. Rep. Tokyo Kyoiku Daigaku Sect. A 10 (1970), 265-268. MR 0275358 | Zbl 0214.49503
[L] Lašnev N.: Continuous decompositions and closed mappings of metric spaces. Sov. Math. Dokl. 6 (1965), 1504-1506. MR 0192478
[M] Michael E.: $\aleph_0$-spaces. J. Math. Mech. 15 (1966), 983-1002. MR 0206907
[Miš] Miščenko A.: Spaces with pointwise denumerable basis (in Russian). Dokl. Akad. Nauk SSSR 145 (1962), 985-988 Soviet Math. Dokl. 3 (1962), 855-858. MR 0138090
[T] Tanaka Y.: Point-countable covers and $k$-networks. Topology Proceedings 12 (1987), 327-349. MR 0991759 | Zbl 0676.54035
[V1] Velichko N.: Ultrasequential spaces (in Russian). Mat. Zametki 45 (1989), 15-21. MR 1002513
[V2] Velichko N.: On continuous mappings of topological spaces (in Russian). Sibirsky Mat. Zhurnal 8 (1972), 541-557. MR 0301691
Partner of
EuDML logo